# SDR 08FDEA04855

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BS 1480, S-23R - S-24R, BEAM HAS DEEP GOUGES.  REPAIRED FRAME/BEAM, BS 1480, S-23R - S-24R, AFT CARGO COMPT, IAW SRM 53-00-07, REPAIR NR 5, DETAIL 3.  THIS REPAIR IS CLASSIFIED AS A CATEGORY "B" MAJOR REPAIR WITH THE FOLLOWING FOLLOW UP TRACKING REQUIREMENTS: INITIAL AT 37,500 FC; THEREAFTER EVERY 12,000 FC.
